# SDR SWAA2025011375425

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATES AT AFT CARGO BAY FWD SHIELD SUPPORT ANGLE STA 767-787; RBL 25<[01] REMOVED AND REPLACED ANGLE & SHIELD IAW SRM 51-40-02; DWG 146A8123 & DWG 146A0081 AFT CARGO BAY BS767-BS794; RBL 25;[02] RII VERIFIED CORRECTIVE ACTIONS COMPLETE;[03] REJECTED FOR MEASUREMENT TABLE INCORRECT BY AMT; RII - YES BY AMT. AMT SELECTED 'PRIMARY STRUCTURE' AND OUT OF LIMITS; MUST BE 'LEVEL 2' AND MISSING PICTURE.;[04] VERIFIED MEASUREMENT TABLE ITEMS CORRECTED BY AMT.;[05] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
